# SDR CALA2017030600548

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N37468
- Make and model: Boeing 737924ER
- Aircraft serial: 32836
- Aircraft time: 14,415 hours, 4,975 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2177
- Condition: Faulty
- Location: Te Flap
- Part time: 14,403 hours, 4,966 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 25. EMERGENCY DECLARED. REPLACED RIGHT FLAP TRANSMITTER T428 IAW AMM27-58-01.401. OPS TEST NORMAL PER AMM27-58-01-820-801. PERFORMED LAND VERIFY BITE TEST PASS IAW AMM 22-11-00-201.
